medication change

Discussion in 'General Parenting' started by mattsmum, Aug 22, 2007.

  1. mattsmum

    mattsmum New Member

    Thank you for the earlier advice regarding medications. I spoke with the psychiatrist today and we are taking difficult child off of Strattera. He has become so aggitated the past few days, that he has been threatening to hurt me. That is new. I think the Strattera is interfering with his mood.

    The psychiatrist said that I do not have to wean him off of the Strattera. He has been on it since 8/10 and is on 40mg. I told her that he seems to respond very well to Methylin...and she told me beginning next week I could give him 5mg at breakfast and 5mg at lunch and to see how he does. A week later, if I feel he would benefit from an increase, I could increase the dose to 10mg at breakfast and lunch.

    Unfortunately I have run out of time...I am going back to work on Monday and difficult child and my daughter are going to a new daycare for the week. I hope things go okay!!!

    Are there are withdrawal effects coming off of Strattera?